# SDR SWAA2020082509877

- Difficulty date: August 19, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXTERIOR EMERGENCY LIGHT INOP / REMOVED AND REPLACED SLIDE OVERWING EMERGENCY LIGHT RH AS PER B737 AMM 33-51-04-960-801 TEST NORMAL.
